# SDR SIMA20130426002

- Difficulty date: April 29, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 26,943 hours, 19,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3799 FOUND WHILE PARKED AT GATE EMERGENCY LIGHTS WERE CYCLING ON AND OFF.  THE AIRCRAFT WAS REMOVE FROM SERVICE.  C/W NO DEFECTS NOTED.  SUSPECT GPU GLITCH.  EMERGENCY LIGHTS WORKING PROPERLY.  THE AIRCRAFT RETURN TO SERVICE.
